# SDR USAA040745

- Difficulty date: October 11, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 52,509 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, C5; PRESSURE PANEL, 2 INCH CRACK.  LT WHEEL WELL UPPER DECK, 30 INCH LT OF BL0.  INSTALLED DOUBLER AND SHIMS IAW TYP REP 53-60-04A AND EA 79277.
